I’ve been taking methotrexate, 5 pills 1/week. For the first month I didn’t have any major side effects. A little headache once, sometimes not interested in food the next day. This past week I’ve been feeling my heart race and hearing my heartbeat in my ears multiple times a day. Anyone have similar experiences with MTX? Anyone have other side effects appear about a month into treatment?
Not personally, but I do know the stuff can have some nasty side effects. A neighbor of mine from back home is on these (my mother elected to fill me in on all the details once she found out what I had), and she has a rough time the day she takes them - nausea, extra fatigue, etc - but only on the day of.
I’d recommend getting in touch with your doc ASAP on this one, just to be on the safe side.
Thanks Dilorenzo. Yeah, I left a message with my rheumy and am waiting for a call back.
Update: the palpitations from last week haven’t returned. Vitals are good. Possibly related to caffeine withdrawal and also it was a very stressful week.
It’s exhausting trying to categorize whatever we are experiencing on any given day as ‘RX side effects’, ‘new PsA symptoms’, ‘symptoms related to other known conditions’, ‘maybe it’s just in my head’, and ‘unknown’. I’m fortunate to have a rheumatologist who welcomes a lot of questions.
Glad to hear they’ve not come back.
I agree, it can be tiring and scary whenever something new happens. “Wait, is this just a thing I have now or a right now sort of thing?”